MathSciNet Relay Station
MathSciNet bibliographic data
MR1137768 (93e:52017) 52A39 (06A06 52B11)
Kahn, Jeff; Linial, Nathan Balancing extensions via Brunn-Minkowski. Combinatorica 11 (1991), no. 4, 363–368.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement